Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 48, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 7, 2017, 9:19 PM EST for 7 counties in Florida. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 7, 2017, 9:19 PM EST (02:19 UTC)
- Expired
- Feb 7, 2017, 10:00 PM EST
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Baker County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 9:20 PM EST | TSTM WND DMG | 5 W High Springs, FL | BROADCAST MEDIA RELAYED REPORT OF SMALL BARN DESTROYED AND SEVERAL TREES DOWN. |
| Feb 7, 9:20 PM EST | TSTM WND GST 60 | 1 Se Lake City, FL | PEA SIZE HAIL. SMALL TREE LIMBS DOWN. TIME EST. FROM RADAR. |
| Feb 7, 9:38 PM EST | TSTM WND DMG | Lake Butler, FL | MULTIPLE TREES AND POWER LINES WERE BLOWN DOWN. DAMAGE TO POWERLINES AND SOME STRUCTURES. |
| Feb 7, 9:38 PM EST | TSTM WND DMG | Lake Butler, FL | MULTIPLE TREES DOWN WITH DAMAGE TO POWERLINES |
| Feb 7, 9:40 PM EST | TSTM WND DMG | 3 Wnw Lake Butler, FL | STORM SPOTTER REPORTED PINE TREE TWISTED OFF AND FELL ONTO HOUSE WITH DAMAGE. MULTIPLE TREES DOWN AROUND THE HOME AS WELL. |
| Feb 7, 9:46 PM EST | TSTM WND DMG | 5 Sse La Crosse, FL | WIND DAMAGE TO THE FRONT AND ROOF OF A HOME. TIME ESTIMATED FROM RADAR |
| Feb 7, 9:50 PM EST | HAIL 0.25 | 7 Wnw Gainesville, FL | ESTIMATED GUSTS NEAR 30 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 7, 7:37 PM EST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 433 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
070
WUUS52 KJAX 080219
SVRJAX
FLC001-003-007-023-041-121-125-080300-
/O.NEW.KJAX.SV.W.0048.170208T0219Z-170208T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
919 PM EST TUE FEB 7 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Columbia County in northern Florida...
Union County in northern Florida...
Western Alachua County in northern Florida...
West central Bradford County in northern Florida...
Southwestern Baker County in northeastern Florida...
Southeastern Suwannee County in northern Florida...
Gilchrist County in northern Florida...
* Until 1000 PM EST
* At 918 PM EST, a severe thunderstorm was located near Columbia, or
near Lake City, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lake City, Trenton, Lake Butler, Bell, Worthington Spring,
Ichetucknee Spring, Columbia, Alachua, High Springs and Archer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2976 8295 2980 8292 2982 8293
2983 8290 2986 8288 2990 8290 3030 8277
3035 8222 2948 8241 2948 8255 2954 8256
2953 8265 2956 8266 2959 8296 2962 8297
TIME...MOT...LOC 0218Z 261DEG 47KT 3011 8265
HAIL...1.00IN
WIND...60MPH
$$
GUILLET2 follow-up statements
134
WWUS52 KJAX 080239
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
939 PM EST TUE FEB 7 2017
FLC121-080248-
/O.CAN.KJAX.SV.W.0048.000000T0000Z-170208T0300Z/
Suwannee FL-
939 PM EST TUE FEB 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUWANNEE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight EST for
northeastern and northern Florida.
LAT...LON 2971 8292 2978 8267 2983 8261 2990 8260
3031 8259 3035 8222 2948 8241 2948 8255
2954 8256 2954 8265 2956 8266 2959 8296
2962 8297 2964 8296 2970 8296 2970 8294
TIME...MOT...LOC 0238Z 261DEG 47KT 3008 8285
$$
FLC001-003-007-023-041-125-080300-
/O.CON.KJAX.SV.W.0048.000000T0000Z-170208T0300Z/
Columbia FL-Union FL-Alachua FL-Bradford FL-Baker FL-Gilchrist FL-
939 PM EST TUE FEB 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EST
FOR SOUTHEASTERN COLUMBIA...UNION...WESTERN ALACHUA...WEST CENTRAL
BRADFORD...SOUTHWESTERN BAKER AND SOUTHERN GILCHRIST COUNTIES...
At 938 PM EST, a severe thunderstorm was located near Obrien, or 9
miles northwest of Ichetucknee Spring, moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Trenton, Lake Butler, Worthington Spring, Alachua, High Springs,
Archer, Worthington Springs, Groves, Sanderson and Upland Pines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 2971 8292 2978 8267 2983 8261 2990 8260
3031 8259 3035 8222 2948 8241 2948 8255
2954 8256 2954 8265 2956 8266 2959 8296
2962 8297 2964 8296 2970 8296 2970 8294
TIME...MOT...LOC 0238Z 261DEG 47KT 3008 8285
HAIL...0.88IN
WIND...60MPH
$$
GUILLET402
WWUS52 KJAX 080252
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
952 PM EST TUE FEB 7 2017
FLC001-003-007-023-041-125-080302-
/O.EXP.KJAX.SV.W.0048.000000T0000Z-170208T0300Z/
Columbia FL-Union FL-Alachua FL-Bradford FL-Baker FL-Gilchrist FL-
952 PM EST TUE FEB 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA...
UNION...WESTERN ALACHUA...WEST CENTRAL BRADFORD...SOUTHWESTERN BAKER
AND SOUTHERN GILCHRIST COUNTIES WILL EXPIRE AT 1000 PM EST...
The storm which prompted the warning has exited the warned area.
Therefore the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until midnight EST for
northeastern and northern Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.
LAT...LON 2971 8292 2978 8267 2983 8261 2990 8260
3031 8259 3035 8222 2948 8241 2948 8255
2954 8256 2954 8265 2956 8266 2959 8296
2962 8297 2964 8296 2970 8296 2970 8294
TIME...MOT...LOC 0252Z 261DEG 47KT 3000 8341
$$
GUILLETWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 8:25 PM EST, 54 minutes earlier.
Area forecast discussion, Feb 7, 8:25 PM EST, 54 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 825 PM EST Tue Feb 7 2017 ...Severe Thunderstorm Watch until Midnight... .UPDATE...Line of strong to marginally severe storms entering western zones of the area at this time. Highest CAPE exists over the Suwannee Valley of ne Fl with values up to 1200 J/kg. Instability is less near the east coast so expect storms to weaken as they move east across the area. The severe threat of damaging winds and brief tornadoes over interior ne Fl and interior se GA will be ending by midnight. Showers will then end late tonight from the west as upper shortwave trough pushes off the se coast. && .AVIATION...Line of showers and thunderstorms will affect TAF sites tonight between 03z-09z while gradually weakening. IFR conditions in heavy downpours with strong wind gusts can be expected. IFR cigs expected to persist behind the showers until mid-morning Wednesday. && .MARINE...Southwest winds will increase to 15-20 knot range over the offshore waters this evening. A band of showers and thunderstorms will move east across the waters just after midnight...ending by dawn. SCEC tonight and Wednesday for the offshore waters. Rip Currents: Low risk. && .Climate... Record Highs for Wed 2/8... JAX 84/1957...GNV 85/1957...AMG 84/1957...SSI 80/1999 && .PRELIMINARY POINT TEMPS/POPS... AMG 59 76 58 68 / 90 20 40 10 SSI 60 73 61 70 / 80 10 30 10 JAX 61 79 63 74 / 80 20 30 10 SGJ 61 79 63 75 / 80 20 20 10 GNV 61 78 63 76 / 80 30 30 10 OCF 61 79 64 77 / 80 30 30 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Zibura/Elsenheimer/Guillet
Hazardous weather outlook, Feb 7, 7:45 PM EST, 1 hour 34 minutes before
Hazardous Weather Outlook...Updated National Weather Service Jacksonville FL 745 PM EST Tue Feb 7 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-081530- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 745 PM EST Tue Feb 7 2017 ...Severe Thunderstorm Watch for interior southeast Georgia and interior northeast Florida until Midnight... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Tonight...A squall line will produce stong and damaging winds as it moves quickly east across northeast Florida and southeast Georgia this evening. Isolated brief tornadoes will also be possible. The storms will decrease in strength around midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated thunderstorms are possible Wednesday afternoon and night. Some storms may be strong to severe with strong wind gusts and hail the main concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this evening. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Local storm report, Feb 7, 4:30 PM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 4 SE NEW LACY 31.49N 82.32W
02/07/2017 BACON GA 911 CALL CENTER
911 CALL CENTER REPORTED A TREE DOWN ON A POWER LINE
ALONG DESERT ROSE ROAD.
&&
JHESSSpecial weather statement, Feb 7, 5:05 PM EST, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
505 PM EST TUE FEB 7 2017
FLZ033-037-038-072245-
Flagler FL-St. Johns FL-Putnam FL-
505 PM EST TUE FEB 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS...
SOUTHEASTERN PUTNAM AND NORTHWESTERN FLAGLER COUNTIES UNTIL 545 PM
EST...
At 505 PM EST, Doppler radar was tracking a strong thunderstorm over
Pomona Park, moving northeast at 30 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Palm Coast, Saint Augustine, Palatka, Crescent City, Pomona Park,
Hastings, Andalusia, East Palatka, Saint Augustine Beach and
Marineland.
LAT...LON 2937 8147 2932 8168 2934 8168 2934 8166
2937 8167 2937 8174 2943 8174 2943 8178
2949 8178 2949 8182 2953 8185 2993 8125
2991 8123 2965 8114
TIME...MOT...LOC 2205Z 221DEG 26KT 2947 8157
ELSENHEIMERSpecial weather statement, Feb 7, 8:10 PM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
810 PM EST TUE FEB 7 2017
FLZ020>022-GAZ162-080200-
Columbia FL-Hamilton FL-Suwannee FL-Echols GA-
810 PM EST TUE FEB 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLUMBIA...
SUWANNEE...HAMILTON AND SOUTHERN ECHOLS COUNTIES UNTIL 900 PM EST...
At 810 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Blue Springs to near Perry
to 26 miles west of Steinhatchee. Movement was east at 40 to 45 mph.
Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Live Oak, Jasper, Jennings, White Springs, Suwannee Springs, Suwannee
River State Park, Ichetucknee Spring, Wellborn, Crossroads and
Obrien.
LAT...LON 3063 8314 3064 8314 3061 8258 3059 8257
2991 8277 2994 8279 2991 8286 2988 8288
2990 8290 2989 8291 2996 8293 2996 8295
3008 8307 3012 8323 3026 8325 3039 8317
3042 8322 3059 8326 3063 8327
TIME...MOT...LOC 0110Z 283DEG 36KT 3053 8331 3006 8355 2974 8381
GUILLETSpecial weather statement, Feb 7, 8:49 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
849 PM EST TUE FEB 7 2017
FLZ022-035-036-080230-
Alachua FL-Gilchrist FL-Columbia FL-
849 PM EST TUE FEB 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
NORTHWESTERN ALACHUA AND GILCHRIST COUNTIES UNTIL 930 PM EST...
At 849 PM EST, Doppler radar was tracking a strong thunderstorm over
Bell, moving northeast at 50 mph.
Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Trenton, Bell, High Springs, Fort White and Guaranto Springs.
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2973 8295 2975 8294 2976 8295
2977 8295 2980 8292 2981 8293 2983 8292
2983 8289 2989 8288 2996 8274 2985 8246
2961 8266 2958 8285 2962 8297
TIME...MOT...LOC 0149Z 245DEG 44KT 2978 8285
GUILLETSpecial weather statement, Feb 7, 8:50 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
850 PM EST TUE FEB 7 2017
FLZ020-GAZ132-134>136-149>152-162>164-080230-
Hamilton FL-Clinch GA-Wayne GA-Brantley GA-Charlton GA-Bacon GA-
Appling GA-Pierce GA-Atkinson GA-Echols GA-Ware GA-Coffee GA-
850 PM EST TUE FEB 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON...
SOUTHEASTERN ECHOLS...BACON...CENTRAL CLINCH...WARE...SOUTHEASTERN
COFFEE...WESTERN WAYNE...SOUTHEASTERN ATKINSON...PIERCE...APPLING...
SOUTHWESTERN BRANTLEY AND NORTHWESTERN CHARLTON COUNTIES UNTIL 930 PM
EST...
At 850 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Nicholls to 6 miles northeast of Cogdell
to 9 miles northeast of Jasper. Movement was northeast at 45 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Waycross, Baxley, Alma, Blackshear, Patterson, Fargo, Argyle,
Surrency, Stephen Foster State Park and Nicholls.
A severe thunderstorm watch remains in effect until midnight EST for
northern Florida...and southeastern Georgia.
LAT...LON 3147 8203 3072 8229 3052 8291 3120 8268
3157 8274 3190 8211
TIME...MOT...LOC 0150Z 243DEG 38KT 3153 8267 3123 8263 3062 8283
ELSENHEIMERSpecial weather statement, Feb 7, 8:56 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
856 PM EST TUE FEB 7 2017
FLZ020>023-030-031-036-GAZ150-163-080245-
Alachua FL-Baker FL-Bradford FL-Union FL-Columbia FL-Hamilton FL-
Suwannee FL-Clinch GA-Ware GA-
856 PM EST TUE FEB 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...UNION...NORTH CENTRAL
ALACHUA...WEST CENTRAL BRADFORD...BAKER...EASTERN SUWANNEE...EASTERN
HAMILTON...SOUTHEASTERN CLINCH AND SOUTH CENTRAL WARE COUNTIES UNTIL
945 PM EST...
At 856 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Belmont to near Ichetucknee Spring.
Movement was east at 45 mph.
Nickel size...Excessive cloud-to-ground lightning and Wind gusts of
45 to 55 mph can be expected along with possible minor damage.
Locations impacted include...
Lake City, Lake Butler, White Springs, Raiford, Worthington Spring,
Ichetucknee Spring, Columbia, Taylor, Fort White and Worthington
Springs.
LAT...LON 3052 8293 3060 8270 3059 8258 3064 8258
3073 8231 3042 8224 2976 8224 2994 8274
2992 8278 2994 8279 2993 8281 2991 8283
2991 8286 2988 8289 2990 8290 2989 8291
2996 8293 2996 8294
TIME...MOT...LOC 0156Z 269DEG 65KT 3055 8266 2989 8283
GUILLETThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 8:10 PM EST | Special Weather Statement | JAX | Hamilton, Suwannee | 50 min |
| Feb 7, 8:49 PM EST | Special Weather Statement | JAX | Gilchrist | 41 min |
| Feb 7, 8:56 PM EST | Special Weather Statement | JAX | Baker, Columbia, Union | 49 min |
| Feb 7, 9:49 PM EST | Special Weather Statement | JAX | Alachua, Baker, Bradford, Clay, Union | 41 min |
| Feb 7, 10:03 PM EST | Special Weather Statement | JAX | Nassau | 42 min |
| Feb 7, 10:05 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 25 min |
| Feb 7, 10:13 PM EST | Special Marine Warning | JAX | 92 min | |
| Feb 7, 10:21 PM EST | Special Weather Statement | JAX | Duval, Marion, Putnam, Saint Johns | 39 min |
| Feb 7, 10:25 PM EST | Special Marine Warning | JAX | 95 min | |
| Feb 7, 10:51 PM EST | Special Marine Warning | JAX | 84 min | |
| Feb 7, 10:51 PM EST | Special Weather Statement | JAX | Flagler, Marion, Putnam, Saint Johns | 39 min |
| Feb 7, 10:57 PM EST | Special Marine Warning | JAX | 93 min | |
| Feb 7, 11:32 PM EST | Special Weather Statement | JAX | Flagler | 13 min |
| Feb 8, 3:12 AM EST | Small Craft Advisory | JAX | 6 hr | |
| Feb 8, 3:12 AM EST | Small Craft Advisory | JAX | 48 hr | |
| Feb 8, 3:53 PM EST | Special Weather Statement | JAX | Flagler | 37 min |
| Feb 8, 5:11 PM EST | Special Weather Statement | JAX | Clay | 34 min |
| Feb 8, 5:33 PM EST | Special Weather Statement | JAX | Duval | 27 min |
| Feb 8, 6:04 PM EST | Special Weather Statement | JAX | Saint Johns | 26 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.